# SDR ASAA2023110246061

- Difficulty date: November 2, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N919AK
- Make and model: Boeing 737-9
- Aircraft serial: 44087
- Aircraft time: 9,527 hours, 2,897 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 632920682
- Part serial: 2422
- Condition: Faulty
- Location: #2 Engine
- Part time: 9,575 hours, 2,909 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO REPORT OF #2(RH) BLEED LIGHT WITH FAULT 36-00161(RT BLEED OVER PSI SHUTDOWN) ----(#PRI1)ETOPS SIGNIFICANT SYSTEM----. GROUNDED - YES. (RESOLVED ON W/O: 1976595 TASKCARD: N/R-00001 ) REMOVED AND REPLACED #2 ENG. HPSOV IN REF TO AMM 36-11-07. OPS TEST GOOD AND NO LEAKS NOTED. THIS CLOSES TSR715197.
